(THUNDER BAY, ON) – Four overdoses have been reported to TRCCTB.COM over the past 24 hours.
One was at the Landmark, which happened over night last night.
The victim was sent to hospital after naloxone was adminisfered and is believed to be making a full recovery.
The second overdose was reported to have occurred at a Finalsyson street drug house. The victim had two shots of naloxone administered.
Emergency services were not called for this person as the gang members running the house demanded them not to be called.
The person survived.
The third overdose occurred at the same drug house on Finalyson. Naloxone was administered and yet again no emergency services were called under the order of the thug running the home.
The fourth overdose occurred in Academy, and emergency services were called.
The victim was said to have been sent to the Thunder Bay Regional Health Sciences Centre for further monitoring.
Police are holding the scene.
If you or someone you know uses drugs, please carry a naloxone kit with you, it could save a life.
Naloxone only temporarily reverses an opiate overdose. Please always be sure to seek professional medical attention after an overdose.
Most importantly, always call 911 when someone overodoses, their life is more important than whatever illegal crap you got going on.
It is time to admit Thunder Bay has a huge drug overdose issue. Supervised injection sites are a small beginning to help battle the issue. Social services such as counseling and drug education need to be ramped up.
Several addicts have come to me asking for help, they tell me that wait times to get into rehab centres are often months and months down the line.
Why are more rehab centres being built locally? Why is our detox centre so small? And often full to capacity.
Hopeful politicians running for office this election, please address these issues.
Citizen journalist born and raised in Thunder Bay, Ontario. I like pizza and reporting on concerning events that are in my home region, or that impact it. You can read more by clicking here.